Discrete Nodal Domain Theorems

Davies, Brian E. and Gladwell, Graham M. L. and Leydold, Josef and Stadler, Peter F. (2000) Discrete Nodal Domain Theorems. Preprint Series / Department of Applied Statistics and Data Processing, 36. Department of Statistics and Mathematics, Abt. f. Angewandte Statistik u. Datenverarbeitung, WU Vienna University of Economics and Business, Vienna.


Download (252kB)


We give a detailed proof for two discrete analogues of Courant's Nodal Domain Theorem. (author's abstract)

Item Type: Paper
Additional Information: published in: Linear Algebra and its Applications 336(1-3), pp. 51-60, 2001
Keywords: Graph Laplacian / Courant nodal domain theorem
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics
Depositing User: Repository Administrator
Date Deposited: 10 Jul 2006 10:41
Last Modified: 22 Oct 2019 00:41
URI: https://epub.wu.ac.at/id/eprint/976


View Item View Item


Downloads per month over past year

View more statistics